An Interdisciplinary Journal

2003, Vol.6, No.4, pp.824-832

Regular Inflationary Cosmology and Gauge Theories of Gravitation
A.V. Minkevich

Cosmological equations for homogeneous isotropic models filled by scalar fields and ultrarelativistic matter are investigated in the framework of gauge theories of gravity. Regular inflationary cosmological models of flat, closed and open type with dominating ultrarelativistic matter at a bounce are discussed. It is shown that essential part of inflationary cosmological models has bouncing character.
Key words: cosmological singularity, bounce, inflation, gauge theories of gravity

Full text:  Acrobat PDF  (193KB)   PostScript (720KB)   PostScript.gz (258KB)

ContentsJournal Home Page

Copyright © Nonlinear Phenomena in Complex Systems. Last updated: January 9, 2004